# SDR ASAA2018040924197

- Difficulty date: April 9, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 8,288 hours, 2,709 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulty
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT OVERHEAT ANNUNCIATED ON FO SIDE WINDOW, RAN QRH WITH SWITCH OFF FOR 5 MINUTES-OVERHEAT ANNUNCIATED IMMEDIATELY WHEN SWITCH TURNED BACK ON. REPEAT WRITEUP - SEE PAGE 11773853. GROUNDED - YES. PERFORMED RIGHT SIDE WINDOW HEAT CONTROL UNIT BITE PROCEDURE REFERENCE FIM 30-41 TASK 801. WHCU LOGGED WINDOW SENSOR FAULT FOR THE LAST 9 LEGS. SWAPPED SENSOR TERMINAL FROM PRIMARY TO SPARE SENSOR REFERENCE WDM 30-41-11 AND FIM 30-41 TASK 811. PERFORMED RIGHT SIDE WINDOW HEAT SYSTEM OPERATIONAL TEST PER AMM 30-41-00-710-801. TEST PASSED. CLEARS MEL 30-11E.
